Alert archive / Arkansas / Tornado Warnings in 2009

Tornado Warning 13, NWS Little Rock, AR

April 9, 20094 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 9, 2009, 8:56 PM CDT for 4 counties in Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2009, 8:56 PM CDT (01:56 UTC)
Expired
Apr 9, 2009, 9:18 PM CDT
In force
22 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Garland County, AR, Montgomery County, AR, Perry County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 101 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 7:21 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 440 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
440 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 100156
TORLZK
ARC051-097-105-149-100245-
/O.NEW.KLZK.TO.W.0013.090410T0156Z-090410T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
856 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS
  SOUTHWESTERN PERRY COUNTY IN CENTRAL ARKANSAS
  SOUTHERN YELL COUNTY IN CENTRAL ARKANSAS
  NORTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS

* UNTIL 945 PM CDT

* AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
  SOUTHWEST OF ALY...MOVING EAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  ALY AROUND 905 PM CDT...
  HOLLIS AROUND 930 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

&&

LAT...LON 3474 9377 3474 9374 3475 9373 3475 9371
      3477 9370 3498 9312 3486 9306 3478 9307
      3478 9303 3475 9301 3457 9370
TIME...MOT...LOC 0157Z 248DEG 41KT 3471 9356

$$


57
2 follow-up statements
000 
WWUS54 KLZK 100208
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT THU APR 9 2009

ARC051-097-105-149-100245-
/O.CON.KLZK.TO.W.0013.000000T0000Z-090410T0245Z/
MONTGOMERY AR-GARLAND AR-PERRY AR-YELL AR-
908 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTH
CENTRAL YELL...SOUTHWESTERN PERRY...NORTHWESTERN GARLAND AND EXTREME
NORTHEASTERN MONTGOMERY COUNTIES...

AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTH OF
ONYX...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ARKANSAS.

LAT...LON 3498 9312 3487 9306 3478 9307 3478 9303
      3476 9302 3473 9310 3467 9339 3475 9343
      3478 9348 3485 9348
TIME...MOT...LOC 0208Z 248DEG 41KT 3475 9342

$$


57
000 
WWUS54 KLZK 100218
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
918 PM CDT THU APR 9 2009

ARC051-097-105-149-100227-
/O.CAN.KLZK.TO.W.0013.000000T0000Z-090410T0245Z/
MONTGOMERY AR-GARLAND AR-PERRY AR-YELL AR-
918 PM CDT THU APR 9 2009

...THE TORNADO WARNING FOR SOUTH CENTRAL YELL...SOUTHWESTERN PERRY...
NORTHWESTERN GARLAND AND EXTREME NORTHEASTERN MONTGOMERY COUNTIES IS
CANCELLED...

THE STORM HAS WEAKENED...AND IS NO LONGER SHOWING STRONG ROTATION. 
THEREFORE...THE WARNING HAS BEEN CANCELLED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
ARKANSAS.

LAT...LON 3498 9312 3487 9306 3478 9307 3478 9303
      3476 9302 3473 9310 3467 9339 3475 9343
      3478 9348 3485 9348
TIME...MOT...LOC 0217Z 248DEG 41KT 3478 9331

$$


57

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:21 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 9, 6:21 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
621 PM CDT THU APR 9 2009

.AVIATION...
THUNDERSTORMS ASSOCIATED WITH DRY LINE AND COLD FRONT WILL MOVE INTO
THE WEST SHORTLY. HAVE TRIED TO TIME CONVECTION AT THE
TERMINALS...WITH MVFR TO IFR CONDITIONS AND GUSTY WINDS. BEHIND THE
FRONT...WINDS WILL SWITCH TO THE WEST/NORTHWEST. UPPER LOW WILL MOVE
OVER NORTHERN ARKANSAS DURING THE MORNING ON FRIDAY...WITH RAIN
CHANCES CONTINUING. MVFR CONDITIONS WILL CONTINUE THROUGH THE
MORNING...BUT WILL BEGIN BREAKING UP OVER THE FOUR SOUTHERN SITES BY
MID DAY.
&&

.PREV DISCUSSION... /ISSUED 224 PM CDT THU APR 9 2009/

DISCUSSION...
MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...AND
SEVERE POTENTIAL...IN FIRST TO SECOND PERIOD...AS THE STORM MOVES
THROUGH. THEN NEXT CHANCE OF CONVECTION...POSSIBLE SEVERE...LATE
IN THE WEEKEND. WINDS WILL STAY UP WITH A LAKE WIND ADVISORY
AT LEAST THROUGH TONIGHT.

LIGHT CONVECTION HAS BEEN MOVING ACROSS MUCH OF WEST AND NORTHERN
AR THIS MORNING INTO THE AFTERNOON. RAIN AMOUNTS HAVE BEEN JUST A
FEW TENTHS. NOT SEEN MUCH PAST I30 TO 167 AND TO THE EAST. WARM
FRONT WAS LIFTED A BIT MORE NORTH TO NEAR THE AR AND MO STATE
LINE...WITH IMPROVING MOISTURE FLUX OVER THE STATE. EARLY THIS
AFTERNOON TO EVENING...BETTER FOCUS OF SEVERE STORMS WILL BE OUT
WEST...UNTIL THE UPPER DYNAMICS MOVE ACROSS AR LATER THIS EVENING
TO MIDNIGHT. LOW LEVEL MOISTURE INFLUX AND JET FOCUS OVER EASTERN
OK AND NORTHWEST AR AT THIS TIME...AND EXPECT THIS TO GRADUALLY
SHIFT EAST.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
WILL START WITH HIGH POPS AND SEVERE MENTION IN FORECAST WITH
EXPECTED TRENDS. QUITE A HOT AND DRY ATMOSPHERE BEHIND THE DRY
LINE OVER NORTHEAST TEXAS...AND AREAS TO EAST WHERE MOISTURE FLUX
AND DYNAMICS CAN MERGE WILL HAVE A GOOD CHANCE OF SEVERE STORMS.
WIND PROFILES WILL BE MORE FAVORABLE A BIT FARTHER NORTH OVER
EASTERN OK INITIALLY...THEN PROGRESSING INTO AR THIS EVENING. ALL
SEVERE HAZARDS WILL BE POSSIBLE WITH WIND...HAIL AND ISOLATED
TORNADOES. MODELS ARE CLOSE WITH TIMING OF THE LOW ACROSS NW AR TO
SOUTHERN MO AROUND 04Z TO 12Z...WITH THE COLD FRONT OVER WESTERN
AR AT 06Z...THEN OVER EASTERN AR AT 12Z. FRIDAY MORNING THE LOW
WILL BE MOVING NORTHEAST...WITH LINGERING CLOUDS AND PRECIP OVER
NORTH TO PARTS OF CENTRAL AR...THEN ENDING IN THE AFTERNOON. DRY
AND COOL FRIDAY NIGHT AND SATURDAY...WITH A BIT COOLER THAN NORMAL
VALUES. THEN LATE SATURDAY AND ON SUNDAY...THE NEXT STORM SYSTEM
AFFECTS AR WITH THE CONTINUING ACTIVE SOUTHERN STREAM. ISOLATED
STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE. MODELS ARE COMING IN
WITH ELEVATED QPF...EVEN WITH THE SPEED EXPECTED. THE TIMING OF
THIS SYSTEM WILL CHANGE SOME WITH LATER MODELS.

LONG TERM...MONDAY THROUGH THURSDAY
THE UPPER LOW WILL BE CONTINUING ACROSS NORTH ARKANSAS TO BEGIN
THE PERIOD. THIS LOW WILL MOVE THROUGH THE GREAT LAKES TUESDAY AS
AN UPPER RIDGE MOVES INTO THE PLAINS. THE UPPER RIDGE WILL MOVE TO
THE MISSISSIPPI RIVER WEDNESDAY AS A TROUGH DIGS INTO THE
NORTHWEST U.S. A CLOSED LOW WILL MOVE EAST ACROSS THE NORTHERN
GREAT LAKES THURSDAY.

THE ASSOCIATED SURFACE LOW WILL MOVE NORTH OF ARKANSAS MONDAY. WILL
KEEP LIKELY POPS IN FOR MONDAY MORNING WITH THE UPPER LOW.
PRECIPITATION SHOULD DISSIPATE SOUTH TO NORTH AS THE LOW PULLS AWAY.
HIGH PRESSURE AND DRIER AIR MOVE IN FOR TUESDAY. THERE WILL BE
INCREASING MOISTURE OVER THE AREA WEDNESDAY AS LOW PRESSURE
APPROACHES FROM THE WEST AGAIN. PRECIPITATION CHANCES WILL INCREASE
WEDNESDAY NIGHT AND DECREASE THURSDAY. NEAR NORMAL TEMPERATURES CAN
BE EXPECTED THROUGH THE PERIOD.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&

AVIATION...58
Hazardous weather outlook, Apr 9, 4:05 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
405 PM CDT THU APR 9 2009

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
405 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN APPROACHING STORM SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS TO
THE STATE THIS AFTERNOON INTO THE OVERNIGHT HOURS...WITH THE
POTENTIAL FOR SEVERE THUNDERSTORMS.

A COLD FRONT ACROSS CENTRAL OKLAHOMA THIS AFTERNOON WILL CONTINUE TO
MOVE EAST DURING THE EVENING HOURS. THUNDERSTORMS WILL DEVELOP ALONG
AND AHEAD OF THIS FRONT. DUE TO THE ENERGY WITH THE SYSTEM...LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE.

THE BEST CHANCE OF SEVERE WEATHER WILL BE ACROSS THE WESTERN HALF OF
THE STATE...AS MUCH OF THE INSTABILITY WILL BE LOST WITH SUNSET
APPROACHING. HOWEVER...EVEN ACROSS EASTERN ARKANSAS...LARGE HAIL AND
DAMAGING WINDS REMAIN CONCERNS THROUGH THE LATE EVENING AND
OVERNIGHT HOURS.

DUE TO THE STRONG WINDS ASSOCIATED WITH THIS FRONT...A LAKE WIND
ADVISORY IS IN EFFECT THROUGH THE EVENING HOURS...WITH WIND SPEEDS
OF 15 TO 25 MPH COMMON...WITH GUSTS TO 30 MPH.

THE FRONT WILL MOVE THROUGH THE STATE AND BE EAST OF THE MISSISSIPPI
RIVER JUST AFTER SUNRISE FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAINFALL WILL CONTINUE ACROSS THE NORTH OF FRIDAY...AS THE UPPER LOW
ASSOCIATED WITH THE SYSTEM MOVES ACROSS THE STATE.

THE NEXT STORM SYSTEM WILL ARRIVE FROM THE SOUTHERN PLAINS EASTER
SUNDAY...AND CONTINUE INTO MONDAY. THERE ARE MANY FACTORS THAT NEED
TO COMBINE TO PRODUCE SEVERE WEATHER...AND THE SEVERE WEATHER
POTENTIAL WILL CONTINUE TO BE MONITORED AS NEW DATA BECOMES
AVAILABLE. HEAVY RAIN WILL ALSO BE A POSSIBILITY WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Local storm report, Apr 9, 8:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
812 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          MENA                    34.58N 94.24W
04/09/2009                   POLK               AR   LAW ENFORCEMENT

            CONFIRMED TORNADO IN THE CITY LIMITS OF MENA MOVING WEST
            TO EAST FROM HIGHWAY 8 WEST OF TOWN. REPORTS OF HOUSE
            DAMAGED WITH WINDOWS BLOWN OUT...TREES DOWN AND POWER
            OUTAGES.

&&

58
Local storm report, Apr 9, 8:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
839 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     4 W MENA                34.58N 94.31W
04/09/2009                   POLK               AR   LAW ENFORCEMENT

            TREES DOWN ON HWY 8...WEST OF MENA

0800 PM     HAIL             1 N MENA                34.59N 94.24W
04/09/2009  E1.75 INCH       POLK               AR   EMERGENCY MNGR

0802 PM     HAIL             2 SE MENA               34.56N 94.21W
04/09/2009  E0.88 INCH       POLK               AR   AIRPLANE PILOT

0803 PM     HAIL             2 SW MENA               34.56N 94.26W
04/09/2009  E3.00 INCH       POLK               AR   EMERGENCY MNGR

            LARGE APPLE SIZED HAIL FELL IN SOUTHWEST PORTIONS OF
            MENA.

0830 PM     HAIL             ODEN                    34.62N 93.79W
04/09/2009  E0.75 INCH       MONTGOMERY         AR   LAW ENFORCEMENT

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:24 PM CDTTornado WarningLZKPolk, Scott66 min
Apr 9, 7:44 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Marion, Newton, Pope and 3 more61 min
Apr 9, 8:00 PM CDTTornado WarningLZKPolk45 min
Apr 9, 8:22 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Montgomery, Perry, Saline, Yell38 min
Apr 9, 8:25 PM CDTTornado WarningLZKMontgomery, Polk, Scott, Yell35 min
Apr 9, 8:35 PM CDTTornado WarningLZKClark, Pike40 min
Apr 9, 8:42 PM CDTTornado WarningLZKMontgomery, Pike48 min
Apr 9, 8:46 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Conway, Johnson, Logan, Marion and 6 more44 min
Apr 9, 9:03 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry, Saline, Yell42 min
Apr 9, 9:06 PM CDTTornado WarningLZKGarland, Hot Spring, Montgomery54 min
Apr 9, 9:15 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike45 min
Apr 9, 9:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Garland and 13 more47 min
Apr 9, 10:01 PM CDTTornado WarningLZKGarland, Grant, Hot Spring, Saline44 min
Apr 9, 10:14 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Fulton, Independence, Izard, Jackson and 7 more61 min
Apr 9, 10:32 PM CDTTornado WarningLZKGrant, Hot Spring, Saline21 min
Apr 9, 10:45 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Lonoke, Pulaski, Saline49 min
Apr 9, 11:10 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff35 min
Apr 9, 11:16 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie, Pulaski, White, Woodruff44 min
Apr 9, 11:21 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln39 min
Apr 9, 11:58 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff32 min
Apr 10, 4:59 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more14 hr

Nearby

Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.